# SDR ASAA2021051434817

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,900 hours, 8,626 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007345
- Condition: Failed
- Location: First Officer'S
- Part time: 27,612 hours, 8,928 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL340 A/P 2 SELECTED. WE RECEIVED ALERT MESSAGE AND FOUND VTK WAS ANNUNCIATED ON F.O. SIDE PFD AND LNAV/VNAV BECAME DISENGAGED AND WE WERE UNABLE TO RE-ENGAGED, WE SELECTED A/P 1 AND LNAV/VNAV WERE ABLE TO BE ENGAGED ALL WAS NORMAL, AND FLAGS DISAPPEARED. GROUNDED - YES. PERFORMED FMCS BITE FOR R/H SIDE PER B737-900 FIM 34-61 TASK 801. HAD MULTIPLE FAILURES FOR FMC #2 ETHERNET WRAP MESSAGES. DUE TO HISTORY, REMOVED AND REPLACED FMC #2 PER B737-900 AMM 34-61-02. PERFORMED GOOD SOFTWARE LOAD, SOFTWARE CHECK AND GOOD OPS TEST PER AMM 34-61-02-400-801. GROUND VERIFICATION TEST IS GOOD.
